A note on petty’s theorem

Michele Marini, Guido De Philippis

Research output: Contribution to journalArticlepeer-review

Abstract

In this short note we show how, by exploiting the regularity theory for solutions to the Monge-Ampère equation, Petty’s equation characterizes ellipsoids without assuming any a priori regularity assumption.

Original languageEnglish (US)
Pages (from-to)586-594
Number of pages9
JournalKodai Mathematical Journal
Volume37
Issue number3
DOIs
StatePublished - 2014

Keywords

  • Affine inequalities
  • Convex bodies
  • Monge-ampère

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on petty’s theorem'. Together they form a unique fingerprint.

Cite this